# SDR FDEA201102110535

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 365.25 FLOORBEAM, BETWEEN RBL 45 - 58, UNDERNEATH UPPER CHORD, HAS CORROSION AROUND NUT PLATE HOLES.  REMOVED CORROSION BY BLENDING AREA IAW SRM 51-10-02 AREA OUT OF LIMITS. ORIGINAL MAT .125 AFTER REWORK .077 EXCEEDS MAX ALLOWABLE DAMAGE OF 10 PERCENT AREA OF DAMAGE 1.8" (L) X 1" (W).  REMOVED DAMAGED AREA OF UPPER CHORD STA 365 IAW SRM 51-10-02.  FABBED REPAIR CHORD FROM MAT BAC 1505-100880 REPAIR STRAPS ON TRAVELER T11/869650 AND REPAIR ANGLES ON TRAVELER T11/869649 IAW SRM 53-00-51, FIG 201, TABLE 1.   INSTALLED REPAIR CHORD, ANGLES AND STRAPS IAW SRM 51-40-02.  THIS IS A MAJOR REPAIR.
